# SDR AU990107

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: P70164
- Condition: Malfunctioned
- Location: Left
- Component: Garrtt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE LOST POWER AND DID NOT RESPOND TO THE LT POWER LEVER.  EXTENSIVE INSPECTION AND GROUND RUN FOLLOWED BY A TEST FLIGHT COULD FIND NO FAULTS.  ENGINE HAS OPERATED SATISFACTORILY SINCE.  DEFECT NOT CONFIRMED.
